# SDR UALA2013070904764

- Difficulty date: July 6, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N564UA
- Make and model: Boeing 757222
- Aircraft serial: 26666
- Aircraft time: 67,935 hours, 25,004 cycles
- Engine: Pwa PW2040
- System (JASC): 2565 · Escape Slide
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: L4 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L4 DOOR SLIDE LIGHT INOPERATIVE.  VERIFIED GIRT BAR ENGAGED.  REPLACED LAMP LIGHT, ARM LIGHT CHECKED OK.
